The Annals of Mathematical Statistics

The Invariance Principle for a Lattice of Random Variables

J. Kuelbs

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 382-389.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698401

Digital Object Identifier
doi:10.1214/aoms/1177698401

Mathematical Reviews number (MathSciNet)
MR226713

Zentralblatt MATH identifier
0164.46401

JSTOR
links.jstor.org

Citation

Kuelbs, J. The Invariance Principle for a Lattice of Random Variables. Ann. Math. Statist. 39 (1968), no. 2, 382--389. doi:10.1214/aoms/1177698401. https://projecteuclid.org/euclid.aoms/1177698401


Export citation